On the Hamiltonicity of Closure of Graph

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-12
Year of Publication : 2021
Authors : Richa Jain
  10.14445/22315373/IJMTT-V67I12P509

MLA

MLA Style: Richa Jain "On the Hamiltonicity of Closure of Graph" International Journal of Mathematics Trends and Technology 67.12 (2021):78-81. 

APA Style: Richa Jain(2021). On the Hamiltonicity of Closure of Graph International Journal of Mathematics Trends and Technology, 67(12), 78-81.

Abstract
In this paper we discuss about the number of spanning cycles in closure of graph. The closure of a graph G is the graph obtained by adding edges between non-adjacent vertices whose degree sum is at least |V(G)|, until this can no longer be done. There are countless generalizations of paths and cycles and Hamiltonian properties in graphs, and one of these generalizations is the uniquely Hamiltonian graph. A graph is uniquely Hamiltonian if it contains exactly one spanning cycle. We proved the results about the Hamiltonicity, uniquely Hamiltonicity of closure of graph..

Reference

[1] Alhalabi, W., Kitanneh, A., Balfakih, Z., & Sarirete, A., Efficient solution for finding hamilton cycles in undirected graphs. SpringerPlus, 5 (2016) 1192. doi: 10.1186/s40064-016-2746-8.
[2] Beineke, L.W., Derived graphs and digraphs. Beitrfige zur Graphentheorie (Teubner, Leipzig) (1968).
[3] Benhocine, A. & Wojda, A. P., The geng-hua. fan conditions for pancyclic or hamilton connected graphs. Journal of Combinatorial Theory Series B, 42 (1987) 167–180. doi: 10.1016/00958956(87)90038-4.
[4] Chao, K., Song, C. & Zhang, P., Fan type condition and characterization of hamiltonian graphs. Proceedings of the American Mathematical Society, 142 (2014) 2303-2311. doi:10.1090/S0002-9939-2014-11977-0.
[5] Chvátal, V., Tough graphs and hamiltonian cycles. Discrete Mathematics, 5 (1973) 215-228. doi: 10.1016/j.disc.2006.03.011
[6] Dirac, G. A., Some theorems on abstract graphs. Proceedings London Mathematical Society, 3 (1952) 69–81. doi: 10.1112/plms/s3-2.1.69
[7] Faudree, R.J., Gould, R.J., Lesniak, L.M. & Lindquester, T.E., Generalized degree conditions for graphs with bounded independence number. Journal of Graph Theory, 19(1995)397-409. doi:10.1002/jgt.3190190312.
[8] Gould, R. J., Advances on the hamiltonian problem—a survey. Graphs Combinatorics, 19 (2003) 7–52. doi:10.1007/s00373-002-0492-x.
[9] Ore, O. Note on hamilton circuits. The American Mathematical Monthly, 67(1960) 55. doi:10.2307/2308928.

Keywords : Line graph, length of path, spanning cycle, spanning path, etc.